MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; 2V-4 3-0 PDO 24 X 24

SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; 2V-4 3-0 PDO 24 X 24
Model Number SXPD2B426
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 10/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review of the finished good lot and components confirmed there were no quality issues noted throughout the incoming inspection, manufacturing, sterilization, in-process, or final inspection process.To date samples or photos have not been returned for review and/or analysis.If samples become available at a later time, they will be reviewed and a follow-up report submitted.Adverse effects associated with the use of this or any device may include, wound dehiscence, failure to provide adequate wound support in closure of the site where expansion, stretching or distension occur, failure to provide adequate wound support in elderly, malnourished or debilitated patients or in patients suffering from condition which may delay wound healing, infection, minimal acute inflammatory tissue reaction, localized irritation which skin sutures are left in place for greater than 7 days, suture extrusion and delayed absorption in tissue with poor blood supply, calculi formation in urinary and biliary tracts when prolonged contact with salt solutions such as urine and bile occurs and transitory local infection at the wound site.Infections, erythema, foreign body reactions, suture spitting, transient inflammatory reactions and in rare instances dehiscence are typical or foreseeable risks associated with any suture and hence are also potential complications associated with the barbed suture device.Pdo (polidioxanone) material is essentially absorbed between 182 and 238 days post implantation.However, this specific material has in vivo strength retention for up to six (6) weeks.All sutures are technically ¿foreign substances¿ that the human body has a tendency to reject (possible spitting).Ideally this means the body breaks them down and dissolves them over a period of 3 or 4 months.Without receiving details of the procedure, placement of the suture, timeline/days suture remained in place or began spitting, patient health history, post-operative instructions and adherence to doctor¿s orders or surgeon¿s technique, a definitive root cause for the reported event cannot be confirmed with certainty.
 
Event or Problem Description
The patient had c-section surgery in (b)(6) 2021 due to scarred uterus.And was discharged 3 days after operation.(b)(6), the patient came to the hospital for reexamination and complained of poor wound healing, unabsorbed suture, and the appearance of the suture came out from skin, and the hospital removed the unabsorbed suture and asked for clarification from company.Clinical feedback that it maybe related to suture absorption degradation too slow and foreign body reaction.

Brand Name
STRATAFIX
Common Device Name
2V-4 3-0 PDO 24 X 24
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V.
corredor tijuana rosarito 2000
24702 b, ejido francisco villa
tijuana 22235
MX  22235
MDR Report Key12672752
Report Number3010692967-2021-00047
Device Sequence Number3706494
Product Code NEW
UDI-Device Identifier20705031207933
UDI-Public(01)20705031207933(20)12(17)250930(10)AAGU334
Combination Product (Y/N)Y
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2021
Report Date (Section F) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberSXPD2B426
Device Lot NumberAAGU334
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/10/2021
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer10/12/2021
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age32 YR